• Users Online: 434
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  4 | Issue Number:  1 | Page:  17-21

ORIGINAL ARTICLE

Efficacy studies on peracetic acid against pathogenic microorganisms
Katara Gunjan, Hemvani Nanda, Chitnis Sheetal, Chitnis Vikrant, Chitnis Dhananjay Sadashiv

Number of times this article was viewed 4425
Number of times this article has been printed  from the site 370
Number of times this article was emailed to others 4
Remarks given by readers [ Read ] 0
Back To Article